| Model Number |
6935M62 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) experienced a partial electrical reset where diagnostic data such as pacing percentages and rate histograms were cleared, however parameter values remained unchanged.The crt-d remains in use.It was reported that the right ventricular (rv) lead undersensed multiple beats on a treated ventricular fibrillation (vf) episode though there was no observed impact to overall device function or performance.The rv lead remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.